Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 36, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 20, 2018, 5:20 PM CDT for Polk County, Story County, Iowa. It took effect at Jun 21, 2018, 1:00 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2018, 5:20 PM CDT (22:20 UTC)
- In effect from
- Jun 21, 2018, 1:00 PM CDT
- Expired
- Jun 20, 2018, 8:18 PM CDT
- In force
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Skunk River near Ames US 30 (AESI4). The gauge peaked at 18.75 ft at Jun 21, 2018, 4:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21.5 ft
- Moderate stage
- 23.5 ft
- Major stage
- 24.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05471000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
177
WGUS43 KDMX 202220
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
520 PM CDT Wed Jun 20 2018
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...South
Skunk River...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-212220-
/O.NEW.KDMX.FL.W.0036.180621T1800Z-180623T1800Z/
/AESI4.1.ER.180621T1800Z.180622T0600Z.180622T1800Z.NO/
520 PM CDT Wed Jun 20 2018
...Flood Warning in effect until Friday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* Until Friday afternoon.
* At 5:00 PM Wednesday the stage was 16.8 feet, or 4.7 feet below
Flood Stage.
* Flood Stage is 21.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage Thursday afternoon. Continue rising
to 22.2 feet, or 0.7 feet above Flood Stage, early Friday morning.
Then begin falling and go below Flood Stage Friday afternoon.
* Impact...At 21.0 feet, Water affects South 16th Street. Water also
affects the sports complex along the river south of US 30.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$
Ansorge1 follow-up statement
200
WGUS83 KDMX 210118
FLSDMX
Flood Statement
National Weather Service Des Moines IA
818 PM CDT Wed Jun 20 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...South Skunk River...
Affecting the following counties in Iowa...Polk...Story
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC153-169-210148-
/O.CAN.KDMX.FL.W.0036.000000T0000Z-180623T1800Z/
/AESI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CDT Wed Jun 20 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The South Skunk River near Ames US 30, or From Squaw Creek...to the
Polk-Jasper County line.
* At 8:00 PM Wednesday the stage was 17.1 feet, or 4.4 feet below
Flood Stage.
* Forecast...crest below Flood Stage with a stage of 18.1 feet, or
3.4 feet below Flood Stage, Thursday morning.
&&
LAT...LON 4201 9362 4201 9357 4174 9335 4168 9335
4180 9352 4201 9362
$$
AnsorgeWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:36 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 20, 3:36 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 336 PM CDT Wed Jun 20 2018 .SHORT TERM.../Tonight through Thursday Night/ Issued at 334 PM CDT Wed Jun 20 2018 This Afternoon Through This Evening... 20z sfc analysis continued to show a deepening sfc low positioned over west-central Iowa, with an attendant boundary/warm front to serve as a focusing mechanism. One could pick up the vorticity/rotation of winds throughout the atmosphere merely by looking at vis sat imagery through this morning. All relevant parameters (0-1km srh, LCL heights nearing 500m, etc) in place and sufficient to support tor threat for this afternoon. Big question leading into the day was the impact cloud cover would have on destabilization along and south of Highway 20, and primarily focus south of Highway 30. By 18z, sfc temps had made it into the upper 70s to even mid 80s in far southern Iowa, indicating diabatic heating a go for today. With sfc dwpts in the low to mid 70s, plenty of moisture present as well. Ongoing thunderstorms will continue through the evening hours. Expecting stabilization of convection to occur with waning of daytime heating. Best bulk shear and other severe parameters to move northeast of the DMX CWA by around 00z, ending severe threat. Tor threat may end by around 22z. Tonight... Rainfall/flash flooding threat will continue across northern/northwestern Iowa. Hi-Res/CAMs and long-range models show excellent agreement with keeping upper low over NW Iowa. Trend has been to push best moisture, etc. northeast... and as a result have significantly trimmed POPs south of Highway 30. Given near- stationary setup of forcing over NW/N Iowa, 1 to 3 inches in this area seems prudent. Flash flood potential continues in this area. Worth noting that ground is decently saturated from rainfall earlier in the week, and crops are running a few weeks behind schedule in northern/NW Iowa. Tomorrow Through Tomorrow Night... Upper low will propagate southeastward, making it into central Illinois by 12z Fri. A lingering 30kt LLJ will keep moisture transport going into central Iowa, however the best forcing will pull away with the upper low. Have light POPs/QPF going tomorrow, but flooding threat should be ended. .LONG TERM.../Friday through Wednesday/ Issued at 334 PM CDT Wed Jun 20 2018 Upper low will be drifting off to the southeast on Friday and precipitation chances will dwindle during the day. Upper flow pattern remains active this weekend with a shortwave passing through the plains Saturday night. The 12UTC models place the brunt of the precipitation south of Iowa but rain chances return Saturday night. The next system to impact the upper midwest is early next week. Another upper low is forecast to move through the region on Tuesday. The 12 UTC GFS/ECMWF both suggest severe potential with system over central Iowa on Tuesday and the potential for more heavy rain. For now, we will continue decent precipitation chances. Temperatures will remain seasonable for late June. && .AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/ Issued at 1233 PM CDT Wed Jun 20 2018 Very active TAF forecast. Prolonged precip expected at KMCW and possibly KALO. Timing of showers/thunderstorms will be tricky... mainly think showers, but a lightning strike or two possible overnight. Visibility may need to temporarily lowered during periods of higher rainfall rates. Medium to high confidence in low CIGs overnight at KFOD, KMCW, and KALO. Winds will be increasing above 10kts tomorrow afternoon at KMCW and KALO. && .HYDROLOGY... Issued at 334 PM CDT Wed Jun 20 2018 A complicated hydrologic situation and forecast continues to play out today and through the end of the week. Fortunately, up to this point, no area has been crippled with enough rounds of heavy rainfall to result in moderate to major flash or river flooding. Unfortunately, that does mean that a large portion of the western half to two-thirds of the state has nearly saturated to saturated soils. With the potential for additional heavy rainfall of 2-4 or more inches over parts of west central and northwest Iowa continuing tonight, the potential for flash flooding and increased magnitude and aerial extent of river flooding increases. A number of river flood forecasts have already been issued along the Raccoon and Des Moines river basins based on what is currently being routed and what is expected to fall through tomorrow morning. It will also be important to keep in mind that more rainfall is expected to end the week, though is not of the same magnitude as has been experienced early this week. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for IAZ025-035-036- 045>048-059-060. Flash Flood Watch through Thursday morning for IAZ004>006-015- 016-023-024-033-034-044. && SHORT TERM...Kotenberg LONG TERM...Johnson AVIATION...Kotenberg HYDROLOGY...Curtis
Hazardous weather outlook, Jun 20, 5:16 PM CDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 516 PM CDT Wed Jun 20 2018 IAZ004>006-015-016-023-033-212230- Emmet-Kossuth-Winnebago-Palo Alto-Hancock-Pocahontas-Sac- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 am. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely through into tonight. The threat for severe weather is low. Heavy rainfall is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Reports of any flooding or heavy rainfall are always appreciated. IAZ007-017-044>046-048-057-058-070>074-081>085-092>097-212230- Worth-Cerro Gordo-Crawford-Carroll-Greene-Story-Audubon-Guthrie- Cass-Adair-Madison-Warren-Marion-Adams-Union-Clarke-Lucas-Monroe- Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ047-059-060-212230- Boone-Dallas-Polk- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 pm. River Flood Warnings are in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Reports of any flooding are always appreciated. IAZ025-036-212230- Wright-Hamilton- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Tornado Watch is in effect for the area through 7 pm. A Flash Flood Watch is in effect for the area through 7 pm. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm. Reports of any flooding or heavy rainfall are always appreciated. IAZ026>028-037>039-049-050-061-062-075-086-212230- Franklin-Butler-Bremer-Hardin-Grundy-Black Hawk-Marshall-Tama- Jasper-Poweshiek-Mahaska-Wapello- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Tornado Watch is in effect for the area through 7 pm. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm. Reports of heavy rainfall are always appreciated. IAZ035-212230- Webster- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Tornado Watch is in effect for the area through 7 pm. A Flash Flood Watch is in effect for the area through 7 pm. River Flood Warnings are in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm. Reports of any flooding or heavy rainfall are always appreciated. IAZ034-212230- Calhoun- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Flash Flood Watch is in effect for the area through 7 pm. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are possible tonight. After 7 pm, there will be no severe weather threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. IAZ024-212230- Humboldt- 516 PM CDT Wed Jun 20 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Tornado Watch is in effect for the area through 7 pm. A Flash Flood Watch is in effect for the area through 7 am. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Showers and thunderstorms are likely into tonight. Heavy rainfall is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance for weak thunderstorms across the area Thursday into Friday. The severe weather threat is minimal. Thunderstorm chances continue off and on through the weekend into early next week. The threat of severe weather will be determined in the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed after 7 pm tonight. Reports of any flooding or heavy rainfall are always appreciated. Kotenberg
In the hours before
Local storm report, Jun 20, 4:06 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
406 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 2 S THOR 42.67N 94.05W
06/20/2018 E60 MPH HUMBOLDT IA TRAINED SPOTTER
CORN HAS BEEN FLATTENED.
&&
BFLocal storm report, Jun 20, 4:25 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
425 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 3 NE OTHO 42.45N 94.09W
06/20/2018 E1.95 INCH WEBSTER IA TRAINED SPOTTER
THIS RAIN OCCURRED BETWEEN 2PM-4PM.
&&
BFLocal storm report, Jun 20, 4:31 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
431 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD RODMAN 43.03N 94.53W
06/20/2018 PALO ALTO IA LAW ENFORCEMENT
COUNTY SHERIFF'S OFFICE REPORTED FULLY WATER
COVERED ROADS IN AND AROUND THE TOWN OF
RODMAN.
&&Local storm report, Jun 20, 4:52 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM FLASH FLOOD LIVERMORE 42.87N 94.18W
06/20/2018 HUMBOLDT IA LAW ENFORCEMENT
COUNTY SHERIFF'S OFFICE REPORTED MULTIPLE
ROADS COVERED IN AND AROUND LIVERMORE.
&&Local storm report, Jun 20, 4:56 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
456 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM FLASH FLOOD 4 N LIVERMORE 42.93N 94.19W
06/20/2018 KOSSUTH IA LAW ENFORCEMENT
KOSSUTH COUNTY SHERIFF'S OFFICE REPORTED
ROAD SUBMERGED NEAR SPRING VALLEY GOLF
COURSE.
&&Local storm report, Jun 20, 4:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
457 PM CDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM FLASH FLOOD 5 S ALGONA 43.00N 94.23W
06/20/2018 KOSSUTH IA LAW ENFORCEMENT
KOSSUTH COUNTY SHERIFF'S OFFICE REPORTED
HIGHWAY 169 UNDER WATER ABOUT 5 MILES SOUTH
OF ALGONA.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 19, 8:39 PM CDT | River Flood Warning | DMX | Polk | 8 days |
| Jun 20, 1:19 AM CDT | Special Weather Statement | DMX | Carroll | 56 min |
| Jun 20, 2:12 AM CDT | Flash Flood Warning | DMX | Calhoun, Webster | 5 hr |
| Jun 20, 2:17 AM CDT | Special Weather Statement | DMX | Boone | 58 min |
| Jun 20, 4:28 AM CDT | Flash Flood Watch | DMX | Adair, Audubon, Boone, Calhoun, Carroll, Cass and 18 more | 23 hr |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Webster | 19 days |
| Jun 20, 10:38 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Dallas, Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk | 6 days |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Black Hawk | 34 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Jasper, Marion, Polk | 10 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Emmet | 6 hr |
| Jun 20, 10:43 AM CDT | River Flood Watch | DMX | Humboldt | 10 hr |
| Jun 20, 12:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 41 min |
| Jun 20, 2:16 PM CDT | Tornado Warning | DMX | Carroll, Greene | 29 min |
| Jun 20, 2:22 PM CDT | Tornado Warning | DMX | Boone, Dallas, Greene | 25 min |
| Jun 20, 2:26 PM CDT | Special Weather Statement | DMX | Davis, Wapello | 49 min |
| Jun 20, 2:43 PM CDT | Special Weather Statement | DMX | Polk, Story | 62 min |
| Jun 20, 2:43 PM CDT | Tornado Warning | DMX | Webster | 47 min |
| Jun 20, 2:46 PM CDT | Tornado Warning | DMX | Calhoun, Greene | 17 min |
| Jun 20, 3:02 PM CDT | Tornado Warning | DMX | Hardin | 11 min |
| Jun 20, 3:16 PM CDT | Tornado Warning | DMX | Hardin | 29 min |
| Jun 20, 3:18 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 57 min |
| Jun 20, 3:21 PM CDT | Tornado Warning | DMX | Humboldt, Kossuth | 39 min |
| Jun 20, 3:24 PM CDT | Tornado Warning | DMX | Webster | 37 min |
| Jun 20, 3:57 PM CDT | Tornado Warning | DMX | Grundy, Hardin | 33 min |
| Jun 20, 4:06 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 39 min |
| Jun 20, 4:13 PM CDT | Flash Flood Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 6 hr |
| Jun 20, 4:25 PM CDT | Flash Flood Warning | DMX | Humboldt, Kossuth | 6 hr |
| Jun 20, 5:06 PM CDT | River Flood Warning | DMX | Emmet | 38 days |
| Jun 20, 5:34 PM CDT | Tornado Warning | DMX | Mahaska, Monroe, Wapello | 41 min |
| Jun 20, 6:05 PM CDT | Severe Thunderstorm Warning | DMX | Davis, Wapello | 41 min |
| Jun 20, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Story | 30 min |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.